MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=220MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=220MM, AO CONNECTOR
Model Number 61274-220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a surgical procedure was performed for a fracture of the right pelvis plus a fracture of the posterior column acetabulum, starting with the stoppa or langenbeck approach in which a d=3.5mm cortical screw l=42mm and a d=2.7mm drill bit l=220mm broke intra-operatively.
 
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further essential information get available a follow-up medwatch form will be filed.This is report 2/2.

Brand Name
SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=220MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=220MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, 8301
AU   8301
MDR Report Key15121467
Report Number3004369035-2022-00112
Device Sequence Number5646422
Product Code HTW
UDI-Device Identifier09120116972037
UDI-Public9120116972037
Combination Product (Y/N)Y
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61274-220
Device Catalogue Number61274-220
Device Lot Number23/210683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexUnknown
Patient Weight75 KG